# SDR R61A201703010182

- Difficulty date: February 10, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 24,436 hours, 19,263 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17114228002
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 23R AT REAR FUSELAGE TO CFIII CIRCUMFERENTIAL SPLICE JOINT UNDER AFT AVIONICS RACK.  REMOVED AND INSTALLED A NEW STRINGER SPLICE IAW SRM 51-41-01 AND 51-43-04.
